# SDR CA101015006

- Difficulty date: October 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,122 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 20,515 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL DVI OF THE LT WING TANK IT WAS NOTED THAT THERE WAS CORROSION UNDER THE LT BOOST PUMP IN THE INTERNAL FUEL TANK OF THE LT WING. UPON FURTHER INVESTIGATION AND SUBSIQUENT BLEND OUT OF THE CORROSION.  THE CORROSION HAD SPREAD TO A WIDTH OF 2.5 INCHES AND THROUGH THE WING SKIN COMPLETELY AT MAX DEPTH.  THIS WAS CAUSING A FUEL SEEP, THOUGHT TO BE COMING FROM THE FUEL THANK WATER DRAIN.
